Halupczok, I and Jahnke, F (2015) A definable Henselian valuation with high quantifier complexity. Mathematical Logic Quarterly, 61 (4-5). pp. 362-366. ISSN 0942-5616
Abstract
We give an example of a parameter-free definable Henselian valuation ring which is neither definable by a parameter-free inline image-formula nor by a parameter-free inline image-formula in the language of rings. This answers a question of Prestel.
Metadata
Item Type: | Article |
---|---|
Authors/Creators: |
|
Copyright, Publisher and Additional Information: | © 2015 WILEY-VCH Verlag GmbH & Co. KGaA, Weinheim. This is the peer reviewed version of the following article: Halupczok, I. and Jahnke, F. (2015), A definable Henselian valuation with high quantifier complexity. Mathematical Logic Quarterly, 61: 362–366. doi: 10.1002/malq.201500024, which has been published in final form at http://dx.doi.org/10.1002/malq.201500024. This article may be used for non-commercial purposes in accordance with Wiley Terms and Conditions for Self-Archiving. |
Dates: |
|
Institution: | The University of Leeds |
Academic Units: | The University of Leeds > Faculty of Engineering & Physical Sciences (Leeds) > School of Mathematics (Leeds) |
Depositing User: | Symplectic Publications |
Date Deposited: | 13 May 2015 11:09 |
Last Modified: | 16 Nov 2016 10:39 |
Status: | Published |
Publisher: | Wiley |
Identification Number: | 10.1002/malq.201500024 |
Open Archives Initiative ID (OAI ID): | oai:eprints.whiterose.ac.uk:85996 |